Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hawbbsy

Finished accutane

Recommended Posts

Yesterday I finished my third and last month of 40mg accutane dosage. But I still have spots and bumbs and my face is still pretty red. My doctor told me that from now my skin should start to get alot better and clear up gradualy because the accutane remains in my system for time to come. I just wanted to know if this is true and how long i'm propably gonna have to wait before my skin and lips start to get not as dry anymore.

Also should I be washing it with products or just wash it with plain water.

Share this post


Link to post
Share on other sites

Yesterday I finished my third and last month of 40mg accutane dosage. But I still have spots and bumbs and my face is still pretty red. My doctor told me that from now my skin should start to get alot better and clear up gradualy because the accutane remains in my system for time to come. I just wanted to know if this is true and how long i'm propably gonna have to wait before my skin and lips start to get not as dry anymore.

Also should I be washing it with products or just wash it with plain water.

Share this post


Link to post
Share on other sites

Accutane stays in your body for about a year after completing accutane (that's why women cannot get pregnant during or soon after finishing accutane die to severe birth defects). My dermatologist explained the possible results with accutane like this... If you have 1 out of 10 people 6 to 10 will have their acne comets cleared up and gone. 4 to 5 will have most of their acne disappear, but will still have occasional flare ups. 2 to 3 people will have their acne improve, but not completely clear up. And the last person will not see much of a difference. This occurs because everyone's skin is different and there are different kinds of acne. As for the dryness, my skin was dry for about three months after stopping accutane and my lips are always dry now... They've never been the same after accutane, I always have Chapstick on me. You're skin stays dry after stopping accutane because it stops oil production in your pores which causes acne. As for what to use to wash your face depends on how eared up your acne is. If your not satisfied with your results try asking your dermo for a low dose doxycycline prescription to clear up the rest =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×